# SDR DALA2017123109023

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 69,190 hours, 21,760 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Clamp
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WORN HOLD DOWN LOCK INOPERATIVE.   REPOSITIONED THE HOLD DOWN CLAMP.  OPS NORMAL.
